WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - FREE SHIPPING AUSTRALIA WIDE ON ALL ORDERS

48 x CO Day + Night Cold & Flu Relief PE Tablets

48 x CO Day + Night Cold & Flu Relief PE Tablets

Vendor
Chemists' Own
Regular price
$14.99
Sale price
$14.99
Regular price
Sold out
Unit price
per 

DESCRIPTION
CO Day + Night Cold & Flu Relief PE Tabs 48  

 

INGREDIENTS
Paracetamol 500mg, Phenylephrine 5mg, Chlorpheniramine 2mg

 

LONG DESCRIPTION/
INDICATION
Temporary relief from cold and flu symptoms: blocked nose, runny nose, sore throat, headache, body aches. Reduces fever.

 

DOSAGE/DIRECTIONS
DAY: Adults and children 12 years and over: Two Day tablets to
be taken every four to six hours, when required, Morning, and
Afternoon. DO NOT exceed 4 DAY tablets in 24 hours.
NIGHT: Adults and children 12 years and over: Two Night tablets
to be taken at bedtime as required. Do not exceed 2 NIGHT
tablets in 24 hours.
If symptoms persist, see your doctor.

 

Free From/ No Added/ 
Gluten & Lactose free

 

PRODUCT WARNING
This product may cause sleeplessness. NIGHT TABLETS ONLY: may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. DO NOT USE In children under 12 years, with medicines containing paracetamol, phenylephrine or antihistamines unless advised to do so by a doctor or pharmacist, if any of the seals on this package are broken, if the package use-by date has expired. ASK YOUR DOCTOR BEFORE USE: If you have high blood pressure, If you have heart problems, if you are taking an antidepressant, if you are pregnant, likely to become pregnant or breastfeeding , If you are taking other medicines to treat cough and cold. ADULTS: Do not take this medicine for longer than a few days at a time unless advised by a doctor. CHILDREN & ADOLESCENTS (12-17 YEARS): Do not take this medicine for longer than 48 hours at a time unless advised by adoctor. Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated.